# SDR CA991027054

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Tach Box
- Part number: 0177555170
- Condition: Failed
- Location: Compressor
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) TACHOMETER BOX DOES NOT HAVE OUTPUT TO CLOSE BLEED VALVE.
